# SDR SWIA2020020348112

- Difficulty date: December 9, 2019
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N487CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7729
- Aircraft time: 33,427 hours, 32,142 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* CARGO DOOR EXTERNAL HANDLE HAS SEVERAL GOUGES AROUND HOUSING.       (C-CHECK)   RO:1/29/2020REMOVED AND INSTALLED NEW CARGO DOOR EXTERNAL HANDLE HOUSING REF BOMBARDIER DWG AND CRJ-200-SRM.
